| Model Number |
004628-005 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, device evaluation is not yet complete.A supplemental report will be filed upon completion of the evaluation.
Event or Problem Description
It was reported that multiple cartridge alarms (alarm 1) occurred with multiple cartridges during basal deliveries.Customer was unable to clear the alarms and reverted to an alternate method of insulin therapy.Customer¿s blood glucose level was 256 mg/dl.